کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4653176 1343070 2017 9 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله
A Ramsey type result for oriented trees
ترجمه فارسی عنوان
نتیجه نوع رمزی برای درخت محور
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
چکیده انگلیسی

Given positive integers hh and kk, denote by r(h,k)r(h,k) the smallest integer nn such that in any kk-coloring of the edges of a tournament on more than nn vertices there is a monochromatic copy of every oriented tree on hh vertices. We prove that r(h,k)=(h−1)kr(h,k)=(h−1)k for all kk sufficiently large (k=Θ(hlogh)k=Θ(hlogh) suffices). The bound (h−1)k(h−1)k is tight. The related parameter r∗(h,k)r∗(h,k) where some color contains all oriented trees is asymptotically determined. Values of r(h,2)r(h,2) for some small hh are also established.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: European Journal of Combinatorics - Volume 60, February 2017, Pages 1–9
نویسندگان
,